# SDR SWIA2024051500430

- Difficulty date: April 30, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 20,304 hours, 11,929 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17031107052
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF SB170-57-0073 REV. 1 FOUND ELONGATED MOUNT HOLE FOR UPPER IB RIB 42 CONNECTION IN R/H WING OB SPAR 1 P/N 170-31107-052   (C-CHECK RO 5/14/2024)   REPAIRED ELONGATED HOLE ON UPPER IB RIB 42 CONNECTION ON RH WING OB SPAR 1 PN: 170-31107-052 PER ETD2024-170-012348 REV. A. SEE CONTINUATION CARD FOR WORK PERFORMED..COMPLIED WITH ETD2024-170-012348 REV.A   NO CHANGE TO WEIGHT AND BALANCE
